# SDR AUS20020447

- Difficulty date: May 3, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 3539200LH
- Condition: Cracked
- Location: Ailerons
- Part time: 7,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT AILERON RIBS PN 35392-00 (LT) AND PN 35392-01 (RT) CRACKED ALONG RADIUS OF FRONT FLANGE.
